Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/82226
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Optimal perturbation for enhanced chaotic transport
Author: Balasuriya, S.
Citation: Physica D, 2005; 202(3-4):155-176
Publisher: Elsevier Science BV
Issue Date: 2005
ISSN: 0167-2789
1872-8022
Statement of
Responsibility: 
Sanjeeva Balasuriya
Keywords: Chaotic flux; Melnikov’s method; Optimal mixing; Micro-fluidic devices
Rights: © 2005 Elsevier B.V. All rights reserved.
RMID: 0020104631
DOI: 10.1016/j.physd.2004.11.018
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.